# SDR SWIA95802

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO SLC AFTER FLAP FAULT INDICATION.  REMOVED OUTBOARD CANNON PLUGS FOR ACTUATORS AND FOUND SOME MOISTURE.  CLEANED CANNON PLUGS AND CONNECTORS ACCOMPLISHED BIT TEST IAW MM 27-50-00.  NO FAULT FOUND AT THIS TIME, OPS CHECKS GOOD.  ALSO, INSPECTED ALL ROLLERS AND TRACKS.
